[Lactic acidosis and hepatic mitochondrial changes during a treatment with zidovudine].
Аннотация
Adverse effects of zidovudine, which mainly result in myopathies and hematological disorders, could be due to multitissular mitochondrial toxicity of the drug. During zidovudine treatment, most cases of lactic acidosis have been attributed to mitochondrial myopathy. We report a case of hepatocellular failure with lactic acidosis in a 33 year-old patient with the human immunodeficiency virus infection and treated with zidovudine for 8 months. Liver biopsy showed massive macrovacuolar steatosis and ultrastructural mitochondrial abnormalities similar to those previously described in the skeletal muscle. This is the second reported case of lactic acidosis and hepatocellular failure which is probably related to hepatic mitochondrial dysfunction caused by zidovudine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.